Sifat Preservasi Lingkaran dan Garis Pada Transformasi Möbius

Guntur Maulana Muhammad, Iden Rainal Ihsan, Roni Priyanda

Abstract


This article discusses Möbius transformation from the point of view of algebra to describe one of its geometric properties, i.e. preserving circles and lines in complex planes. In simple terms, this preservation means that Möbius transformation maps a collection of circles and lines (back) into a collection of circles and lines. In general, the discussion begins with an explanation of the definition of the Möbius transformation in the complex plane. The discussion continues on defining the basic mapping and direct affine transformation. These two concepts are used to prove the existence of the preservation properties of circles and lines in the Möbius transformation. It can be shown that the Möbius transformation can be expressed as a composition of the direct affine transform and the inverse. It can also be shown that the direct affine transform and the inverse both have the property of preserving circles and lines in the complex plane. Thus, it can be concluded that in this study the Möbius transformation has the property of preserving circles and lines in the complex plane.

Keywords


Inversion; Direct Affine Transformation; Mobius Transformation

Full Text:

PDF

References


L. G.-M. Zaragoza, Mobius Transformations. University of Seville, 2019.

M. Chaveroche, F. Davoine, and V. Cherfaoui, “Efficient Mo bius Transformations and their applications to D-S Theory,” in 13th International Conference on Scalable Uncertainty Management (SUM 2019), Compiegne, France, pp. 390–403.

A. Galda and V. . Vinokur, “Linear dynamics of classical spin as Mobius transformation,” Scientific Reports, vol. 7, no. 1, p. 1168, dec 2017, doi: http://dx.doi.org/10.1038/ s41598-017-01326-x.

D. S. Mackey, N. Mackey, C. Mehl, and V. Mehrmann, “Mobius transformations of matrix polynomials,” Linear Algebra and its Applications, vol. 470, pp. 120–184, apr 2015, doi: http://dx.doi.org/10.1016/j.laa.2014.05.013.

R. Penrose and W. Rindler, Spinors and Space-Time. Cambridge University Press, oct 1984, doi: http://dx.doi.org/10.1017/CBO9780511564048.

J. C. Boggino and R. J. Miatello, “No TitleGeometr'ıa Hiperbo'lica l. Movimientos r'ıgidos y recetas hiperbo'licas,” Rev. Educ. Mat., vol. 3, no. 1, 2021.

S. Marsland and R. I. McLachlan, “Mobius Invariants of Shapes and Images,” Symmetry, Integrability and Geometry: Methods and Applications, aug 2016, doi: http://dx.doi.org/10.3842/SIGMA.2016.080.

M. Barton, B. Juttler, and W. Wang, “Construction of Rational Curves with Rational Rotation-Minimizing Frames via Mobius Transformations,” in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 2010, pp. 15–25, doi: http://dx.doi.org/10.1007/978-3-642-11620-9 2.

L. V. Ahlfors, “On the fixed points of Mobius transformations in Rn,” Annales Academiae Scientiarum Fennicae. Series A. I. Mathematica, vol. 10, pp. 15–27, 1985, doi: http://dx.doi.org/10.5186/aasfm.1985.1005.

P. Kaur, “The Fixed Points of Mobius Transformation,” Ijee, vol. 9, no. 1, pp. 38–42, 2017.

I. R. Ihsan, “Titik Tetap (Fixed Point) PadaTransformasi Mobius,” Euclid, vol. 3, no. 1, pp. 485–490, 2016.

S. Giardino, “Mobius Transformation for Left-Derivative Quaternion Holomorphic Functions,” Advances in Applied Clifford Algebras, vol. 27, no. 2, pp. 1161–1173, jun 2017, doi: http://dx.doi.org/10.1007/s00006-016-0673-y.

R. Hernandez and M. J. Mart'ın, “On the Harmonic Mobius Transformations,” The Journal of Geometric Analysis, vol. 32, no. 1, p. 18, jan 2022, doi: http://dx.doi.org/10.1007/ s12220-021-00809-8.

N. Yilmaz Ozgur, “On the n-transitivity of the group of Mobius transformations on C, Chaos, Solitons & Fractals, vol. 40, no. 1, pp. 106–110, apr 2009, doi: http:

//dx.doi.org/10.1016/j.chaos.2007.07.024.

H. Haruki and T. Rassias, “A New Invariant Characteristic Property of Mobius Transformations from the Standpoint of Conformal Mapping,” Journal of Mathematical Analysis and Applications, vol. 181, no. 2, pp. 320–327, jan 1994, doi: http://dx.doi.org/10. 1006/jmaa.1994.1024.

H. Haruki and T. M. Rassias, “A New Characteristic of Mobius Transformations by Use of Apollonius Points of Triangles,” Journal of Mathematical Analysis and Applications, vol. 197, no. 1, pp. 14–22, jan 1996, doi: http://dx.doi.org/10.1006/jmaa.1996.0002.

P. Niamsup, “A Note on the Characteristics of Mobius Transformations,” Journal of Mathematical Analysis and Applications, vol. 248, no. 1, pp. 203–215, aug 2000, doi: http://dx.doi.org/10.1006/jmaa.2000.6888.

——, “A characterization of Mobius transformations,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 10, pp. 663–666, 2000, doi: http://dx.doi.org/10.1155/S0161171200010255.

——, “A Note on the Characteristics of Mobius Transformations,” Journal of Mathematical Analysis and Applications, vol. 248, no. 1, pp. 203–215, aug 2000, doi: http://dx.doi.org/10.1006/jmaa.2000.6888.

W. S. Budhi, Langkah Awal Menuju ke Olimpiade Matematika. Jakarta: Ricardo, 2006.

I. R. Ihsan, Klasifikasi Geometris dari Transformasi Mobius. Institut Teknologi Bandung, 2015.

G. P. Dresden, “There Are Only Nine Finite Groups of Fractional Linear Transformations with Integer Coefficients,” Mathematics Magazine, vol. 77, no. 3, p. 211, jun 2004, doi: http://dx.doi.org/10.2307/3219118.

J. Olsen, The Geometry of Mobius Transformations. Rochester: University of Rochester, 2010.




DOI: https://doi.org/10.34312/jjom.v4i2.13497



Copyright (c) 2022 Guntur Maulana Muhammad, Iden Rainal Ihsan, Roni Priyanda

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Jambura Journal of Mathematics has been indexed by

>>>More Indexing<<<


Creative Commons License

Jambura Journal of Mathematics (e-ISSN: 2656-1344) by Department of Mathematics Universitas Negeri Gorontalo is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License. Powered by Public Knowledge Project OJS. 


Editorial Office


Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Gorontalo
Jl. Prof. Dr. Ing. B. J. Habibie, Moutong, Tilongkabila, Kabupaten Bone Bolango, Gorontalo, Indonesia
Email: info.jjom@ung.ac.id.